Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

gagad7

Member
  • Total Reviews

    0
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

About gagad7

  • Rank
    New Member
  1. Dry chapped lips are the only side effects I experienced so far (almost end of month 4). My skin didn't swell. My acne got progressively worse until about the end of the third month. At the time, I think I had more acne than I ever did in the past combined. But since then it is all been going away. Only one pimple, just a lot of red marks now that will undoubtedly fade....hopefully soon. So one word of advice if you do go on accutane, don't give up and don't worry it will get better. It just may
  2. I'll be starting college in a few weeks, still with pretty bad acne (midway through accutane). I suffered from acne that got progressively worse, starting out hardly noticeable. I was on a myriad of medicine throughout the past four years. But honestly just don't think about it. I just avoided mirrors throughout the day. I obviously looked in one in the morning getting ready though. But I always noticed when I went to the bathroom if I looked in the mirror after it always made me feel worse an
  3. I take two pills a day and I take them together. My dermatologist said it's better to take them together unless it upsets my stomach.
  4. My initial breakout started at the end of the first month until the beginning of the third. It was very gradual though. My acne has been consistently getting worse overall, but has started getting better recently. My skin overall though is much better (not as oily, smoother).
  5. Oh I feel your pain. I never got nosebleeds until about a year ago. They started increasing in frequency and after I had gotten 5 in 2 days, I went to the doctor. They said nothing was wrong. A month later I started accutane, and I know get an alarming number of them. I had 2 today. 3 last night. And let me tell you the ones at night suck. It is absolutely terrible waking up to the taste of blood and then realizing your sheets and pillow case look like a crime scene the next morning. Everythin
  6. Yeah that makes sense. I was just verifying that the tanner wouldn't make the acne darker and just as noticeable, but leave me smelling weird and orange.
  7. So do you think the fake tan will make it less noticeable? Thanks for all of the help!
  8. So In less than a week I'll be going to the beach for a week with friends. I've been on accutane for 2 full months, appointment on Wednesday. I haven't seen much of an improvement, which I was hoping I would have by now. Things seemed to get much worse, and are about where I started now although my skin is noticeably better, just not noticeably clearer. I have very little active body acne though, mostly all leftover marks. So my question is, would a sunless tanner, like a foam or lotion of some
×